Sh:1139

Bib entry
@article{Sh:1139,
 author = {Bartoszy{\'n}ski, Tomek and Shelah, Saharon},
 title = {{A note on small sets of reals}},
 journal = {C. R. Math. Acad. Sci. Paris},
 fjournal = {Comptes Rendus Math\'ematique. Acad\'emie des Sciences. Paris},
 volume = {356},
 number = {11-12},
 year = {2018},
 pages = {1053--1061},
 issn = {1631-073X},
 doi = {10.1016/j.crma.2018.11.003},
 mrclass = {28A05 (05D99)},
 mrnumber = {3907570},
 doi = {10.1016/j.crma.2018.11.003},
 note = {\href{https://arxiv.org/abs/1805.02703}{arXiv: 1805.02703}},
 arxiv_number = {1805.02703}
}